MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE
Catalog Number 1010480-HJ
Medical Device Problem Codes Difficult to Remove (1528); Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional hi-torque whisper guide wire is being filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately tortuous mid right coronary artery that was 60% stenosed.During the procedure and use of a 014 whisper guide wire, the lubricity of the guide wire was lost and began to stick to the unspecified balloon that was used.Resistance was reported during removal with an unspecified balloon catheter.The same occurred for a hi-torque pilot gw.A 014 asahi soft guide wire was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE PILOT GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8676634
Report Number2024168-2019-04501
Device Sequence Number2359565
Product Code DQX
UDI-Device Identifier08717648073861
UDI-Public08717648073861
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number1010480-HJ
Device Lot Number8122071
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient Weight52